Alert archive / California / River Flood Warnings in 2010

River Flood Warning 1, NWS Eureka, CA

January 20, 2010Mendocino County, California

NWS Eureka, CA issued this river flood warning at Jan 20, 2010, 11:36 AM PST for Mendocino County, California. It took effect at Jan 20, 2010, 4:00 PM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2010, 11:36 AM PST (19:36 UTC)
In effect from
Jan 20, 2010, 4:00 PM PST
Expired
Jan 20, 2010, 10:00 PM PST
In force
6 hr
Issued by
NWS Eureka, CA
Flood severity
Minor

County Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 25.30 ft at Jan 20, 2010, 5:00 PM PST.

minormoderate1520253001/2001/2101/22
Minor stage
23 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WGUS46 KEKA 201936
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EUREKA, CA
1136 AM PST WED JAN 20 2010

...THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN CALIFORNIA... 

  NAVARRO RIVER AT NAVARRO AFFECTING MENDOCINO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT 
TWO FEET OF WATER TO FLOAT MOST VEHICLES. FOR AREA ROAD CONDITIONS...
CALL CALTRANS AT 1-800-427-7623.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.  VISIT THE NWS WEBPAGE AT 
HTTP://WEATHER.GOV/EUREKA

THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY, JANUARY 20 AT 4 PM OR AS 
WARRANTED BY CHANGING CONDITIONS.

&&

CAC045-210600-
/O.NEW.KEKA.FL.W.0001.100121T0000Z-100121T0600Z/
/NVRC1.1.ER.100121T0000Z.100121T0000Z.100121T0000Z.NO/
1136 AM PST WED JAN 20 2010

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NAVARRO RIVER AT NAVARRO.
* FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* THE RIVER IS EXPECTED TO CREST AT 23.0 FEET AROUND 4 PM THIS AFTERNOON
  AND THEN SLOWLY RECEED.
* FLOOD STAGE IS 23.0 FEET. 
* IMPACTS...AT 23.0 FEET...FLOODING OF HIGHWAY 128 APPROXIMATELY 5 
  MILES FROM HIGHWAY 1 IS CERTAIN AND THE ROAD WILL BE CLOSED. 
  MOTORISTS SHOULD USE ALTERNATE ROUTES.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Jan 20, 4:16 AM PST, 7 hours 20 minutes earlier.

Area forecast discussion, Jan 20, 4:16 AM PST, 7 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
416 AM PST WED JAN 20 2010

.SYNOPSIS...A SERIES OF STRONG LOW PRESSURE SYSTEMS WILL CONTINUE
TO PUSH ASHORE THROUGH THURSDAY...BRINGING A COUPLE ADDITIONAL
ROUNDS OF HEAVY RAIN AND HIGHER ELEVATION SNOWFALL. PERIODS OF
STRONG WINDS AND ISOLATED THUNDERSTORMS CAN ALSO BE EXPECTED.

&&

.DISCUSSION...
CURRENT SATELLITE IMAGERY SHOWS THE NEXT POTENT SHORTWAVE QUICKLY
HEADING FOR THE CA COAST. MAIN PRECIPITATION BAND IS ABOUT TO
CROSS 125W. RECENT RAINFALL RATES FROM THE TRMM SUGGEST RAINFALL
RATES AROUND ONE HALF INCH PER HOUR AROUND THE MAIN UPPER
LOW...WITH THREE ADDITIONAL SUBTLE SHORTWAVES ENTRAINED IN THE
TROUGH. THIS WILL RESULT IN PERIODS OF MODERATE TO HEAVY RAIN AS
THE SHORTWAVES ROTATE AROUND THE LOW AND COME ASHORE.

AS HAS BEEN THE CASE FOR THE PAST SEVERAL NIGHTS...THE GFS AND
ECMWF HAVE BEEN PERFORMING BEST IN THE MID AND LONG TERM. A BLEND
OF THE NAM AND ECMWF HAS BEEN VERIFYING BEST FOR THE SHORT TERM
(FIRST 24 HOURS) ESPECIALLY IN RESPECT TO QPF. NO EXCEPTION
TONIGHT. THE GFS DOES NOT SEEM TO BE HANDLING THE THREE DIFFERENT
LOW CENTERS IN THE E PAC WELL...AND GENERALLY FOLLOWED THE GFS
FOR TIMING/SPEED OF LOW MOVEMENT TODAY.

SYNOPTICALLY...AN H5 CLOSED LOW WILL SLOWLY PUSH EAST OVER THE NE
PACIFIC AND GULF OF ALASKA. THE PRIMARY SHORTWAVE...NEAR
130W...WILL TAKE A MORE SOUTHERLY TRACK AND BE ABOUT 100 MILES
OFF THE SOUTHERN OREGON COAST THIS MORNING AS IT DEEPENS BELOW
965MB. IT WILL THEN SLOWLY PUSH NORTH THIS AFTERNOON AND EVENING.
THIS TRACK WILL BE CONDUCIVE FOR ENHANCING LOW LEVEL WINDS WITH
H925 WINDS PROGGED TO AVERAGE AROUND 55 KTS. WE WILL CONTINUE TO
HIGHLIGHT WIND THREAT WITH WIND ADVISORY...ALTHOUGH WITH SOME
OFFSHORE COMPONENT...INTENSE/DAMAGING WINDS WILL HAVE A DIFFICULT
TIME BEING REALIZED ALONG THE COAST. WE EXPECT TWO DISTINCT
PERIODS OF STRONGER WINDS...FIRST WITH THE FRONT IN THE MORNING
AND THE SECOND IN THE AFTERNOON OR EARLY EVENING AS THE LOW NEARS
THE COAST AND THE LOCAL PRESSURE GRADIENT INCREASES.

ENHANCED LARGE SCALE LIFT WILL BE MAXIMIZED AS THE SHORTWAVE
COMES INLAND ALTHOUGH PRECIPITABLE WATERS WILL NOT BE QUITE AS
HIGH AS IN RECENT DAYS. AS THE TROUGH NEARS THE COAST IT WILL
TAKE AN INCREASINGLY NEGATIVE TILT...ENHANCING DIFFLUENCE ALOFT
AND PRECIPITATION PRODUCTION. DIFFLUENCE CO-LOCATED WITH THE LEFT
EXIT OF THE H25 JET WILL BE OFF TO OUR SOUTH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED
TODAY WITH LOCALLY HIGHER AMOUNTS IN THE FAVORED
TERRAIN...ESPECIALLY SOUTH. LIGHTEST AMOUNTS EXPECTED OVER
INTERIOR DEL NORTE COUNTY. MINOR LOW LYING FLOODING WILL AGAIN BE
A CONCERN...WITH URBAN PONDING LIKELY.

FORECAST SOUNDINGS ONCE AGAIN INDICATE DEEP LAYER SHEAR AND STEEP
H85-H7 MID LEVEL LAPSE RATES WHICH COULD RESULT IN SOME HAIL
WITHIN CONVECTIVE SHOWERS/THUNDERSTORMS. A MARGINALLY STRONG LOW
LEVEL JET WILL ALSO DEVELOP BY MIDDAY...AND MAY HELP INDUCE A FEW
HIGH WIND GUSTS...ALTHOUGH THE STRONGEST H85 WINDS WILL REMAIN TO
OUR SOUTH NEAR THE BAY AREA.

THE OPERATIONAL MODELS ARE IN SOME DISAGREEMENT FOR THURSDAY.
CLEARLY...THE STRONG UPPER JET WILL HAVE SHIFTED INTO SOCAL BY
AFTERNOON...ALONG WITH THE AXIS OF HEAVIEST PRECIPITATION. THE
LATEST GFS TAKES AN ADDITIONAL CLOSED 977MB LOW INTO CENTRAL CA
AND THEN NORTHEAST IN MENDOCINO COUNTY. MEANWHILE...THE NAM KEEPS
IT FURTHER TO THE SOUTH...TOWARD THE LOS ANGELES BASIN.
PREFERENCE WAS TOWARD THE GFS...RESULTING IN MAINLY SHOWERS FOR
OUR AREA WITH RELATIVELY LOW QPF...EXCEPT LOCALLY HIGHER AMOUNTS
OVER THE UKIAH VALLEY AND MENDOCINO COAST. A FEW THUNDERSTORMS
MAY ALSO DEVELOP...BUT LEFT OUT OF FORECAST FOR NOW. LINGERING
LIGHT SHOWERS WILL DIMINISH THROUGH FRIDAY AND WE MAY BE ABLE TO
REDUCE POPS FURTHER IF MODEL TRENDS TOWARD DRY CONDITIONS
PERSIST. UPPER RIDGING WILL PROVIDE FOR A MAINLY PLEASANT
SATURDAY. THE GFS IS NOW A LITTLE FASTER WITH THE NEXT SYSTEM AND
SUGGESTS SHOWERS MAY WORK BACK INTO THE AREA BY SUNDAY
AFTERNOON...WITH ANOTHER ROUND OF RAIN ON MONDAY.

CURRENT SNOW LEVELS APPEAR TO HAVE RISEN SLIGHTLY FROM TUESDAY
EVENING AND ARE NOW RUNNING VERY CLOSE TO 4000 FEET. THEY WILL
LIKELY RISE A BIT MORE WITH THE SOUTHERLY FLOW IN ADVANCE OF OUR
NEXT SHORTWAVE...BUT THEN BEGIN TO DROP AGAIN BY MIDDAY AND INTO
THE AFTERNOON. THE CURRENT WINTER STORM WARNING AND ADVISORY LOOK
GREAT...WITH NO SIGNIFICANT CHANGE IN THINKING. STORM TOTAL SNOW
AMOUNTS WERE NOT ALTERED. BETTWY

&&

.AVIATION...A NEW STORM BEARING DOWN ON THE REGION WILL BRING
ANOTHER ROUND OF STRONG AND GUSTY WINDS...PERIODS OF RAIN...MVFR
CIGS/VSBYS AND ISOLATED TSTMS WITH LOCALLY HEAVY RAIN. DJB

&&

.MARINE...WARNINGS FOR WINDS CONTINUE FOR ALL WATERS TODAY AND
THIS EVENING WITH SATELLITE IMAGERY SHOWING ANOTHER INTENSE LOW
MOVING TOWARDS THE REGION. MODELS CONTINUE TO BE TOO SLOW ON THE
TIMING...WITH WINDS ALREADY UP TO GALE LEVEL IN THE WATERS. BASED
ON THE HISTORY OF LAST 2-3 LOW PRES SYSTEMS AND LATEST SATELLITE
IMAGERY TRENDS...FASTER TIMING OF THE GFS SEEMS BEST. CONVECTION
WITH THIS STORM SHOULD BRING STORM FORCE WINDS DOWN TO SEA LEVEL.

AS FOR SEAS...NEW WEST SWELL WITH THE LATEST STORM WILL HIT
TONIGHT...MAINLY SOUTH OF TRINIDAD HEAD. ENP HAS 26 FT AT 15
SECONDS ALONG THE MENDOCINO COAST. FOR NOW WILL UNDERCUT ENP BY
ABOUT 4 FT. ENP HAS SWELL SUBSIDING BELOW 18 FT THU NIGHT AND
CONTINUING TO FALLING TO 7-8 FT SUN. WE DO HAVE SWELL REBUILDING
ON MON...20FT AT 15SECS. DJB

&&

.HYDROLOGY...THE EEL RIVER AT FERNBRIDGE IS CURRENTLY NEAR
15FT...AND WILL LIKELY RISE A BIT MORE OVER THE NEXT 24 HOURS. IT
IS FORECAST TO REMAIN BELOW FLOOD STAGE...BUT STAY TUNED. RAPID
SPIKES ARE ALSO EXPECTED ON THE NAVARRO AND RUSSIAN RIVERS. A
FLOOD WATCH WAS ISSUED TUESDAY EVENING FOR THE NAVARRO...WHICH IS
EXPECTED TO COME VERY CLOSE TO FLOOD STAGE TONIGHT. STAY TUNED TO
REVISED STATEMENTS AND FORECASTS. OTHERWISE...SMALLER RIVERS AND
STREAMS IN THE AREA WILL RISE QUICKLY AND MAY EXCEED THEIR BANKS
IN MANY AREAS GIVEN THE HEAVY RAIN RATES EXPECTED TODAY. PONDING
WATER AND LOCALIZED FLOODING IS LIKELY TO OCCUR IN LOW LYING
AREAS. BETTWY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY UNTIL 6 AM PST THURSDAY ABOVE 3000 FEET
     FOR THE CAZ003-004-076.

     WINTER STORM WARNING UNTIL 6 AM PST THURSDAY ABOVE 4000 FEET FOR
     THE CAZ004.

     WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM PST THIS EVENING
     CAZ001-003.

     HIGH SURF ADVISORY UNTIL 10 AM PST THURSDAY CAZ001-002.

     WIND ADVISORY UNTIL 7 PM PST THIS EVENING CAZ002.

NORTHWEST CALIFORNIA COASTAL WATERS...STORM WARNING FROM 7 AM THIS
     MORNING TO 7 PM PST THIS EVENING PZZ470-475.

     HAZARDOUS SEAS WARNING UNTIL 10 AM PST THURSDAY
     PZZ450-455-470-475.

     GALE WARNING UNTIL 10 PM PST THIS EVENING PZZ450-455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 20, 5:11 AM PST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
511 AM PST WED JAN 20 2010

CAZ001-211430-
REDWOOD COAST-
511 AM PST WED JAN 20 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS IN EFFECT TODAY AND TONIGHT.
A WIND ADVISORY IS ALSO IN EFFECT THROUGH THIS EVENING.

THE EEL RIVER AT FERNBRIDGE IS FORECAST TO REMAIN IN ACTION STAGE
TODAY AND TONIGHT. RISES ARE ALSO EXPECTED IN THE NAVARRO AND
RUSSIAN RIVERS. SMALLER RIVERS AND STREAMS MAY EXCEED THEIR BANKS
IN SOME AREAS. PONDING OF WATER AND LOCALIZED FLOODING IS LIKELY
IN LOW LYING AREAS.

PLEASE REFER TO WEATHER.GOV/EUREKA
AND NOAA WEATHER RADIO FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A HIGH SURF ADVISORY WILL REMAIN IN EFFECT THROUGH THURSDAY
MORNING.

A PERIOD OF HEAVY RAIN...HIGHER ELEVATION SNOWFALL...AND STRONG
WIND IS POSSIBLE THURSDAY. MINOR FLOODING AND PONDING OF WATER
ARE POSSIBLE...ESPECIALLY IN URBAN AND LOW LYING AREAS. MAIN
RIVERS MAY SEE RAPID RISES...STAY TUNED TO RIVER FORECASTS AND
STATEMENTS.

PLEASE REFER TO WEATHER.GOV/EUREKA
AND NOAA WEATHER RADIO FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-211430-
NORTH COAST INTERIOR-
511 AM PST WED JAN 20 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS IN EFFECT TODAY AND TONIGHT FOR
ELEVATIONS ABOVE 3000 FEET.
A WIND ADVISORY IS ALSO IN EFFECT THROUGH THIS EVENING.

MINOR FLOODING AND PONDING OF WATER ARE POSSIBLE TODAY AND
TONIGHT...ESPECIALLY IN URBAN AND LOW LYING AREAS. RAPID RISES ON
SMALL STREAMS ARE ALSO POSSIBLE...AND SOME MAY OVERFLOW THEIR
BANKS. MAIN RIVERS MAY SEE RAPID RISES...STAY TUNED TO RIVER
FORECASTS AND STATEMENTS.

PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A PERIOD OF HEAVY RAIN...HIGHER ELEVATION SNOWFALL...AND STRONG
WIND IS POSSIBLE THURSDAY. MINOR FLOODING AND PONDING OF WATER
ARE POSSIBLE...ESPECIALLY IN URBAN AND LOW LYING AREAS. MAIN
RIVERS MAY SEE RAPID RISES...STAY TUNED TO RIVER FORECASTS AND
STATEMENTS.

PLEASE REFER TO WEATHER.GOV/EUREKA
AND NOAA WEATHER RADIO FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ002-211430-
MENDOCINO COAST-
511 AM PST WED JAN 20 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FLOOD WATCH IN EFFECT FOR NAVARRO RIVER AT NAVARRO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS IN EFFECT TODAY AND TONIGHT.
A WIND ADVISORY IS ALSO IN EFFECT THROUGH THIS EVENING.
A FLOOD WATCH HAS BEEN ISSUED FOR THE NAVARRO RIVER FOR POTENTIAL
FLOODING TODAY AND TONIGHT.

PLEASE REFER TO WEATHER.GOV/EUREKA
AND NOAA WEATHER RADIO FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A HIGH SURF ADVISORY WILL REMAIN IN EFFECT THROUGH THURSDAY
MORNING.

A PERIOD OF HEAVY RAIN...HIGHER ELEVATION SNOWFALL...AND STRONG
WIND IS POSSIBLE THURSDAY. MINOR FLOODING AND PONDING OF WATER
ARE POSSIBLE...ESPECIALLY IN URBAN AND LOW LYING AREAS. MAIN
RIVERS MAY SEE RAPID RISES...STAY TUNED TO RIVER FORECASTS AND
STATEMENTS.

PLEASE REFER TO WEATHER.GOV/EUREKA
AND NOAA WEATHER RADIO FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ004-211430-
UPPER TRINITY RIVER-
511 AM PST WED JAN 20 2010

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM PST THURSDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING IS IN EFFECT TODAY AND TONIGHT FOR
ELEVATIONS ABOVE 4000 FEET.
A WINTER WEATHER ADVISORY IS IN EFFECT TODAY AND TONIGHT FOR
ELEVATIONS BETWEEN 3000 AND 4000 FEET.

MINOR FLOODING AND PONDING OF WATER ARE POSSIBLE TODAY AND
TONIGHT...ESPECIALLY IN URBAN AND LOW LYING AREAS. RAPID RISES ON
SMALL STREAMS ARE ALSO POSSIBLE...AND SOME MAY OVERFLOW THEIR
BANKS. MAIN RIVERS MAY SEE RAPID RISES...STAY TUNED TO RIVER
FORECASTS AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A PERIOD OF HEAVY RAIN...HIGHER ELEVATION SNOWFALL...AND STRONG
WIND IS POSSIBLE THURSDAY. MINOR FLOODING AND PONDING OF WATER
ARE POSSIBLE...ESPECIALLY IN URBAN AND LOW LYING AREAS. MAIN
RIVERS MAY SEE RAPID RISES...STAY TUNED TO RIVER FORECASTS AND
STATEMENTS.

PLEASE REFER TO WEATHER.GOV/EUREKA
AND NOAA WEATHER RADIO FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ076-211430-
MENDOCINO INTERIOR-
511 AM PST WED JAN 20 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS IN EFFECT TODAY AND TONIGHT FOR
ELEVATIONS ABOVE 3000 FEET.

MINOR FLOODING AND PONDING OF WATER ARE POSSIBLE TODAY AND
TONIGHT...ESPECIALLY IN URBAN AND LOW LYING AREAS. RAPID RISES ON
SMALL STREAMS ARE ALSO POSSIBLE...AND SOME MAY OVERFLOW THEIR
BANKS. MAIN RIVERS MAY SEE RAPID RISES...STAY TUNED TO RIVER
FORECASTS AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A PERIOD OF HEAVY RAIN...HIGHER ELEVATION SNOWFALL...AND STRONG
WIND IS POSSIBLE THURSDAY. MINOR FLOODING AND PONDING OF WATER
ARE POSSIBLE...ESPECIALLY IN URBAN AND LOW LYING AREAS. MAIN
RIVERS MAY SEE RAPID RISES...STAY TUNED TO RIVER FORECASTS AND
STATEMENTS.

PLEASE REFER TO WEATHER.GOV/EUREKA
AND NOAA WEATHER RADIO FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 8:51 PM PSTRiver Flood WatchEKAMendocino15 hr
Jan 20, 2:58 PM PSTRiver Flood AdvisoryEKAMendocino21 hr

Nearby

River Flood Warnings in California, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.